# SDR SWAA2013012811957

- Difficulty date: January 4, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON S-15L LOCATED AT BS 460+11" FWD PAX CABIN.  REPAIRED S-15L LOCATED BETWEEN BS 462 TO BS 478 FWD PAX CABIN IAW B737-300 SRM 53-00-03-2R-1 DETAIL VII FIG 201 SHEET 8 AND SRM B737-300 51-40-02.
